# SDR SWAA2023052346220

- Difficulty date: May 7, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 45,621 hours, 27,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Elongated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR ;PREVIOUS REPAIR WITH SEVERAL ELONGATED HOLES AT -3 AND -2 DOUBLER AND - 1 WEB<[01] FOR FABRICATION AND INSTALLATION -3 AND-2 DOUBLER AND - 1WEB REF. TTG8Q00KTS2H;[02] VERIFIED STEP #1; FOR FABRICATION AND INSTALLATION -3 AND-2 DOUBLER AND - 1WEB REF. TTG8Q00KTS2H
